Nguyen Van Minh

Articles in Scholarly Journals [Incomplete List]

  1. Bounded and almost periodic solutions and evolution semigroups associated with nonautonomous functional differential equations
    Abstract and Applied Analysis, vol. 5, no. 4, pp. 245–263, 2000
  2. Almost periodic mild solutions of a class of partial functional differential equations
    Abstract and Applied Analysis, vol. 3, no. 3-4, pp. 425–436, 1998
  3. Nonlinear semigroups and the existence and stability of solutions of semilinear nonautonomous evolution equations
    Abstract and Applied Analysis, vol. 1, no. 4, pp. 351–380, 1996